# SDR HAIHEEA9960

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032048
- Condition: Shaft Sheared
- Location: Engine
- Part time: 8,230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR SHEARED SHAFT.
